# SDR USAA2013050200017

- Difficulty date: May 2, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 39,439 hours, 22,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LENS COVER FOR EXIT PATH LIGHTING AT SEAT 3C NEEDS TO BE RE-INSTALLED.  MAINTENANCE SECURED LENS COVER AT SEAT 3C.  EMERGENCY LIGHTING OPS CHECKS GOOD.
